Title: Christoffel functions and universality limits for orthogonal rational functions
Authors: Deckers, Karl ×
Lubinsky, Doron #
Issue Date: 2012
Publisher: World Scientific
Series Title: Analysis and Applications vol:10 issue:3 pages:271-294
Abstract: We establish limits for Christoffel functions associated with orthogonal rational functions, whose poles remain a fixed distance away from the interval of orthogonality [-1,1], and admit a suitable asymptotic distribution. The measure of orthogonality mu is assumed to be regular on [-1,1], and to satisfy a local condition such as continuity of mu'. As a consequence, we deduce universality limits in the bulk for reproducing kernels associated with orthogonal rational functions.
ISSN: 0219-5305
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science